We study a homogeneous linear second-order difference equation with nonconstant and noncommuting operator coefficients in a vector space. We build its exact resolutive formula consisting of the explicit noniterative expression of a generic term of the unknown sequence of vectors. Some nontrivial applications are reported in order to show the usefulness and the broad applicability of the result

Jivulescu, M.A., & Messina, A. (2013). Exact treatment of operator difference equations with nonconstant and noncommutative coefficients. JOURNAL OF ENGINEERING MATHEMATICS, 82(1), 149-160 [10.1007/s10665-012-9602-9].

Exact treatment of operator difference equations with nonconstant and noncommutative coefficients

JIVULESCU, Maria Anastasia;MESSINA, Antonino
2013

Abstract

We study a homogeneous linear second-order difference equation with nonconstant and noncommuting operator coefficients in a vector space. We build its exact resolutive formula consisting of the explicit noniterative expression of a generic term of the unknown sequence of vectors. Some nontrivial applications are reported in order to show the usefulness and the broad applicability of the result
Settore FIS/03 - Fisica Della Materia
Jivulescu, M.A., & Messina, A. (2013). Exact treatment of operator difference equations with nonconstant and noncommutative coefficients. JOURNAL OF ENGINEERING MATHEMATICS, 82(1), 149-160 [10.1007/s10665-012-9602-9].
File in questo prodotto:
File Dimensione Formato  
paper_with_pages.PDF

non disponibili

Dimensione 464.65 kB
Formato Adobe PDF
464.65 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/75352
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact